# SDR ASAA2024011647655

- Difficulty date: January 16, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A125514
- Part serial: UNK
- Condition: Corroded
- Location: Bs 727l S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME HAS CORROSION AT BS727L BETWEEN STR25R AND STR26R AS MARK. GROUNDED - YES. EVALUATED AFT PIT FRAME AT BS737L FROM STR25R TO STR26R. FOUND TO BE OUT OF LIMITS DUE TO NO DAMAGE ALLOWED. INSTALLED REPAIR SPLICE AT DAMAGED AREA IAW B737-900 SRM 53-00-07-1A-1, 737NTM PT.6, 5100-0 PROC23, B737-NTM PT6 51-00-00 PROC16, B737-NTM PT.6 53-30-00 PROC 3, B737-900 SRM 53-60-07-2R-2, BAC5602, AND SOPM 20-20-02. APPLIED ALODINE, PRIME, BLEND OUT MARKINGS AND CIC TO BLEND OUT AREA IAW B737-900 SRM 53-60-07-2R-2, AMM 51-21-41, AMM 51-21-72 AND AMM 51-05-01-701.
